Visible L-theory.

Michael Weiss

Forum mathematicum (1992)

  • Volume: 4, Issue: 5, page 465-498
  • ISSN: 0933-7741; 1435-5337/e

How to cite

top

Weiss, Michael. "Visible L-theory.." Forum mathematicum 4.5 (1992): 465-498. <http://eudml.org/doc/141688>.

@article{Weiss1992,
author = {Weiss, Michael},
journal = {Forum mathematicum},
keywords = {symmetric -groups; visible symmetric -groups; bordism groups of visible symmetric algebraic Poincaré complexes; relative visible - group},
language = {eng},
number = {5},
pages = {465-498},
title = {Visible L-theory.},
url = {http://eudml.org/doc/141688},
volume = {4},
year = {1992},
}

TY - JOUR
AU - Weiss, Michael
TI - Visible L-theory.
JO - Forum mathematicum
PY - 1992
VL - 4
IS - 5
SP - 465
EP - 498
LA - eng
KW - symmetric -groups; visible symmetric -groups; bordism groups of visible symmetric algebraic Poincaré complexes; relative visible - group
UR - http://eudml.org/doc/141688
ER -

NotesEmbed ?

top

You must be logged in to post comments.